Abstract and Applied Analysis

Convoluted Fractional C-Semigroups and Fractional Abstract Cauchy Problems

Zhan-Dong Mei, Ji-Gen Peng, and Jing-Huai Gao

Full-text: Open access


We present the notion of convoluted fractional C-semigroup, which is the generalization of convoluted C-semigroup in the Banach space setting. We present two equivalent functional equations associated with convoluted fractional C-semigroup. Moreover, the well-posedness of the corresponding fractional abstract Cauchy problems is studied.

Article information

Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 357821, 9 pages.

First available in Project Euclid: 26 March 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Mei, Zhan-Dong; Peng, Ji-Gen; Gao, Jing-Huai. Convoluted Fractional $C$ -Semigroups and Fractional Abstract Cauchy Problems. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 357821, 9 pages. doi:10.1155/2014/357821. https://projecteuclid.org/euclid.aaa/1395858292

Export citation


  • M. Kostić, “Convoluted \emphC-cosine functions and convoluted \emphC-semigroups,” Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences Mathématiques, vol. 127, no. 28, pp. 75–92, 2003.
  • W. Arendt, “Vector-valued Laplace transforms and Cauchy problems,” Israel Journal of Mathematics, vol. 59, no. 3, pp. 327–352, 1987.
  • W. Arendt, O. El-Mennaoui, and V. Kéyantuo, “Local integrated semigroups: evolution with jumps of regularity,” Journal of Mathematical Analysis and Applications, vol. 186, no. 2, pp. 572–595, 1994.
  • W. Arendt, C. J. K. Batty, M. Hieber, and F. Neubrander, Vector-Valued Laplace Transforms and Cauchy Problems, Birkhäuser, Basel, Switzerland, 2001.
  • H. Kellerman and M. Hieber, “Integrated semigroups,” Journal of Functional Analysis, vol. 84, no. 1, pp. 160–180, 1989.
  • F. Neubrander, “Integrated semigroups and their applications to the abstract Cauchy problem,” Pacific Journal of Mathematics, vol. 135, pp. 233–251, 1989.
  • M. Hieber, “Laplace transforms and $\alpha $-times integrated semigroups,” Forum Mathematicum, vol. 3, no. 6, pp. 595–612, 1991.
  • P. J. Miana, “$\alpha $-times integrated semigroups and fractional derivation,” Forum Mathematicum, vol. 14, no. 1, pp. 23–46, 2002.
  • M. Mijatović, S. Pilipović, and F. Vajzović, “$\alpha $-times integrated semigroups $(\alpha \in {R}^{+})$,” Journal of Mathematical Analysis and Applications, vol. 210, no. 2, pp. 790–803, 1997.
  • Y. C. Li, Integral C-semigroups and C-cosine functions of operators on locally convex spaces [Ph.D. dissertation], National Central University, 1991.
  • Y. C. Li and S. Y. Shaw, “On generators of integrated \emphC-semigroups and \emphC-cosine functions,” Semigroup Forum, vol. 47, no. 1, pp. 29–35, 1993.
  • Y. C. Li and S. Y. Shaw, “\emphN-times integrated \emphC-semigroups and the abstract Cauchy problem,” Taiwanese Journal of Mathematics, vol. 1, no. 1, pp. 75–102, 1997.
  • C. C. Kuo and S. Y. Shaw, “On $\alpha $-times integrated \emphC-semigroups and the abstract Cauchy problem,” Studia Mathematica, vol. 142, no. 3, pp. 201–217, 2000.
  • I. Cioranescu, “Local convoluted semigroups,” in Evolution Equations, pp. 107–122, Dekker, New York, NY, USA, 1995.
  • I. Cioranescu and G. Lumer, “Problèmes d'évolution régularisés par un noyau général $K(t)$. Formule de Duhamel, prolongements, théorèmes de génération,” Comptes Rendus de l'Académie des Sciences. Série I, vol. 319, no. 12, pp. 1273–1278, 1994.
  • I. Cioranescu and G. Lumer, “On $K(t)$-convoluted semigroups,” in Recent Developments in Evolution Equations, pp. 86–93, Longman Scientific & Technical, Harlow, UK, 1995.
  • P. C. Kunstmann, “Stationary dense operators and generation of non-dense distribution semigroups,” Journal of Operator Theory, vol. 37, no. 1, pp. 111–120, 1997.
  • I. V. Melnikova and A. Filinkov, Abstract Cauchy Problems: Three Approaches, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2001.
  • V. Keyantuo, C. Müller, and P. Vieten, “The Hille-Yosida theorem for local convoluted semigroups,” Proceedings of the Edinburgh Mathematical Society, vol. 46, no. 2, pp. 395–413, 2003.
  • M. Kostić and S. Pilipović, “Global convoluted semigroups,” Mathematische Nachrichten, vol. 280, no. 15, pp. 1727–1743, 2007.
  • M. Kostić and S. Pilipović, “Convoluted \emphC-cosine functions and semigroups. Relations with ultradistribution and hyperfunction sines,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1224–1242, 2008.
  • S. D. Eidelman and A. N. Kochubei, “Cauchy problem for fractional diffusion equations,” Journal of Differential Equations, vol. 199, no. 2, pp. 211–255, 2004.
  • V. Lakshmikanthan and S. Leela, Theory of Fractional Dynamic Systems, Cambridge Academic Publishers, Cambridge, UK, 2009.
  • M. M. Meerschaert, E. Nane, and P. Vellaisamy, “Fractional Cauchy problems on bounded domains,” The Annals of Probability, vol. 37, no. 3, pp. 979–1007, 2009.
  • R. Metzler and J. Klafter, “The random walk's guide to anomalous diffusion: a fractional dynamics approach,” Physics Reports, vol. 339, no. 1, pp. 1–77, 2000.
  • I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999.
  • E. G. Bajlekova, Fractional Evolution Equations in Banach Spaces, University Press Facilities, Eindhoven University of Technology, Eindhoven, The Netherlands, 2001.
  • G. da Prato and M. Iannelli, “Linear integro-differential equations in Banach spaces,” Rendiconti del Seminario Matematico dell'Università di Padova, vol. 62, pp. 207–219, 1980.
  • M. Li, Q. Zheng, and J. Zhang, “Regularized resolvent families,” Taiwanese Journal of Mathematics, vol. 11, no. 1, pp. 117–133, 2007.
  • C. Lizama, “Regularized solutions for abstract Volterra equations,” Journal of Mathematical Analysis and Applications, vol. 243, no. 2, pp. 278–292, 2000.
  • J. Prüss, Evolutionary Integral Equations and Applications, Birkhäuser, Basel, Switzerland, 1993.
  • C. Chen and M. Li, “On fractional resolvent operator functions,” Semigroup Forum, vol. 80, no. 1, pp. 121–142, 2010.
  • L. Kexue and P. Jigen, “Fractional abstract Cauchy problems,” Integral Equations and Operator Theory, vol. 70, no. 3, pp. 333–361, 2011.
  • L. Kexue and P. Jigen, “Fractional resolvents and fractional evolution equations,” Applied Mathematics Letters, vol. 25, no. 5, pp. 808–812, 2012.
  • K. X. Li, J. G. Peng, and J. X. Jia, “Cauchy problems for fractional differential equations with Riemann-Liouville fractional derivatives,” Journal of Functional Analysis, vol. 263, no. 2, pp. 476–510, 2012.
  • Z. D. Mei, J. G. Peng, and Y. Zhang, “On general fractional abstract Cauchy problem,” Communications on Pure and Applied Analysis, vol. 12, no. 6, pp. 2753–2772, 2013.
  • C. Lizama and F. Poblete, “On a functional equation associated with $(a,k)$-regularized resolvent families,” Abstract and Applied Analysis, vol. 2012, Article ID 495487, 23 pages, 2012.
  • J. Peng and K. Li, “A novel characteristic of solution operator for the fractional abstract Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 385, no. 2, pp. 786–796, 2012.
  • Z. D. Mei, J. G. Peng, and Y. Zhang, “A characteristic of fractional resolvents,” Fractional Calculus and Applied Analysis, vol.16, no. 4, pp. 777–790, 2013.
  • M. Kostić, “$(a,k)$-regularized \emphC-resolvent families: regularity and local properties,” Abstract and Applied Analysis, vol. 2009, Article ID 858242, 27 pages, 2009.
  • C. Lizama and G. M. N'Guerekata, “Mild solutions for abstract fractional differential equations,” Applicable Analysis, vol. 92, no. 8, pp. 1731–1754, 2013. \endinput